# SDR VNAA2025091411101

- Difficulty date: September 10, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 31,768 hours, 25,687 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: GG670980051
- Part serial: 1351
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 31,768 hours, 25,687 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION FAILED IN DESCENT INTO BHM. APPROX 15000FT PRESSURIZATION BECAME ERRATIC AND CABIN ALT STARTED TO INCREASE. AT 8500FT AMBER CABIN ALT THEN RED CABIN ALT. RAN QRC/ARH FOR CABIN ALT.  REMOVED AND REPLACED NR 2 SAFTEY VALVE IAW AMM 21-32-03-000/400-801. COMPLETED FUNCTIONAL TEST OF NUMBER 2 (RH) SAFETY VALVE IAW AMM 21-32-03-720-802. FUNCTIONAL TEST GOOD, NO FURTHER DEFECTS NOTED
